Studying Police report sudden spike in drug overdoses, some lethal

READING, Pa. – The Studying Police Division is warning the group about an elevated variety of drug-related overdoses. 

The division says officers responded to 12 overdose calls, three of which had been fatalities, on Saturday alone. 

The general public security alert says the overdoses are presumably associated to the medication being combined with fentanyl.

The alert continues to say people utilizing these medication could not know what they’re ingesting.

In the event you or anybody you understand is experiencing indicators of an opioid overdose name 911 instantly, even for those who do not consider you used an opioid, police say. 

Anybody with info associated to those overdose incidents is requested to contact the Studying Police Division at 610-655-6116. 

See also  BARTA drivers share expertise, classes on 'Transit Driver Appreciation Day'